# SDR CALA2018111402365

- Difficulty date: November 12, 2018
- Submitted: November 14, 2018
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 106,146 hours, 16,639 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146T51061
- Condition: Cracked
- Location: Bs 287
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFER NR L/P 9131012 B767-53-3-6222 CABIN STA 287.23 RBL 86 RH DR 1 FLR SUPPORT BEAM BELOW CRACKED CABIN STA 287.23 RBL 34" TO RBL 86" FLOOR BEAM UPPER FLANGE REPAIRED AS PER SRM 53-00-51 REPAIR 1 FIG 201 AND ATTACHED FORM 44.0008 ITEM 1-41 ACCOMPLISHED ADD EMP:V920531 RII APPROVED RII BY HX125981
